# SDR HEEA064429

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N824H
- Make and model: Bell 214ST
- Aircraft serial: 28119
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 40005040301
- Condition: Defective
- Location: Radar Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ADJUST PITCH POTENTIOMETER.
